# SDR ASAA2017013019605

- Difficulty date: January 30, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 3,658 hours, 1,208 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 1074926
- Part serial: 13531
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 15,567 hours, 4,615 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, CABIN CLIMB INDICATION FLUCTUATED FROM 200-900 FPM. LEFT DUCT PRESSURE STEADY AT 40 PSI WITH RIGHT DUCT FLUCTUATING FROM 40-60 PSI.  REACHING FL 340, CABIN CLIMB INDICATOR CONTINUES TO FLUCTUATE FM -300 TO + 350 FPM WHILE LEFT DUCT PRESSURE REMAINS STEADY AT 44 PSI AND RIGHT DUCT PRESSURE FLUCTUATING FROM 45-50 PSI IN SYNC WITH CABIN CLIMB FLUCTUATING.  CABIN ALTITUDE STEADY AT 7000 FT WITH DIFFERENTIAL PRESSURE STEADY AT 7.7. DURING CLIMB PORTION CABIN CLIMB FLUCTUATIONS NOTICEABLE AND UNCOMFORTABLE.  ACFT GROUNDED. PERFORMED BITE CHECK OF 1 & 2 DIGITAL CABIN PRESSURE CONTROLLER IAW FIM 21-31 TASK 803 & PERFORMED BITE CHECK OF RT PACK TEMPERATURE CONTROLLER IAW FIM 21-62 TASK 801. NO FAULTS. COMPLETED HEALTH CHECK FOR NR 2 ENGINE IAW T/C NG-36WC-00001. HEALTH CHECK FAILED PER STEP 06.A.  ACCOMPLISHED HEALTH CHECK ON NR 2 ENGINE IAW TASK CARD NG-36WC-0001. NO DEFECTS FOUND.  REMOVED & REPLACED 450 THERMOSTAT IAW AMM 36-11-05, & 390F PRECOOLER VALVE SENSOR IAW AMM 36-12-03.   CROSSOVER OPS TEST FAILED, RIGHT PSI STILL FLUCTUATES. REMOVED AND REPLACED NR 2 ENGINE PRSOV IAW AMM 36-11-04 AND NR 2 ENGINE BLEED AIR REGULATOR IAW AMM 36-11-03. LEAK CHECK GOOD. CROSSOVER OPS TEST PASSED IAW AMM 36-11-00-710-801.
